MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
3507001BC |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Autoimmune Disorder (1732); Capsular Contracture (1761); Deformity/ Disfigurement (2360)
| Date of Event |
02/01/2014
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient underwent a breast reconstruction revision surgery with implantation of a 700cc mentor memorygel breast implant prosthesis.Post-operatively, the patient reported experiencing breast pain and resultantly, diagnostic imaging was performed which identified micro calcifications in the left breast.She was diagnosed with left breast baker grade ii capsular contracture and a nodule in the right breast.As a result, the patient underwent bilateral implant removal without replacements on (b)(6) 2025.During the surgery, the surgeon had difficulty removing the left implant as it was stuck to the chest wall.Additionally, the right implant was noted to have a dent.This report is for the left breast prosthesis.Follow-ups are being conducted.If more information becomes available, mentor will submit a supplemental report accordingly.
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: capsular contracture, calcifications.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On december 18, 2025, mentor received the following additional information: the patient provided additional symptoms and diagnosis beginning from an earlier date.The patient experienced chronic pain and fatigue.Per computerized tomography imaging, bilateral breast nodules and calcifications were identified.The nodules were palpable.She was also diagnosed with sjogren's syndrome and polyclonal gammopathy.The date of event was updated.Date of event: (b)(6) 2014 the implants were sent to pathology then discarded.No pathology report was provided.The complaint device has been discarded.As a result, no product failure analysis can be conducted, and device malfunction cannot be confirmed.Reason for device explant and/or reoperation: autoimmune disorder, breast mass manufacturer¿s reference number: (b)(4).